Your search returned 2 results. Subscribe to this search

|
1. Annals of Institute of Statistical Mathematics : Vol. 54 (3-4), 2002 [Bound Journal]

by Hirano, K. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Tokyo Kluwer Academic Publishers 2002Availability: Copies available for loan: IASRI Library [AMA] (1).

2. Annals of Institute of Statistical Mathematics: Vol. 54 (1-2), 2002 [Bound Journal]

by Hirano, K. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Boston Kluwer Academic Publishers 2002Availability: Copies available for loan: IASRI Library [HIR] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.